# SDR SWAA2012101908655

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 314,090 hours, 20,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 3961899501
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE LOOSE.  SECURED LANYARD CLIP PER AMM.
